Table of Contents
Chinese Journal of Mathematics
Volume 2017, Article ID 8219175, 9 pages
Research Article

Some Stochastic Functional Differential Equations with Infinite Delay: A Result on Existence and Uniqueness of Solutions in a Concrete Fading Memory Space

LISTI, ENSA, Ibn Zohr University, P.O. Box 1136, Agadir, Morocco

Correspondence should be addressed to Hassane Bouzahir; rf.oohay@rihazuobh

Received 4 February 2017; Accepted 2 April 2017; Published 16 April 2017

Academic Editor: Chuanzhi Bai

Copyright © 2017 Hassane Bouzahir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Coleman and V. J. Mizel, “On the general theory of fading memory,” Archive for Rational Mechanics and Analysis, vol. 29, pp. 18–31, 1968. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj. Serio Internacia, vol. 21, no. 1, pp. 11–41, 1978. View at Google Scholar · View at MathSciNet
  3. Y. Hino, T. Naito, N. Van, and J. S. Shin, Almost Periodic Solutions of Differential Equations in Banach Spaces, vol. 15 of Stability and Control: Theory, Methods and Applications, Taylor & Francis, London, UK, 2000. View at MathSciNet
  4. W. Fengying and W. Ke, “The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 516–531, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Resnick, Adventures in Stochastic Processes, Springer Science+Business Media, New York, NY, USA, 3rd edition, 2002. View at MathSciNet